# SDR 95ZZZX7058

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300WC
- Make and model: Socata TBM 700
- Aircraft serial: 82
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Condition: Chafed
- Location: Propeller Gov
- Part time: 1,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND PROPELLER GOVERNOR CABLE CHAFING ON THE C-FLANGE OF THE POWER PLANT.  SUBMITTER RECOMMENDS PUTTING BRACKET WITH CLAMP ON C-FLANGE TO LIFT PROP GOVERNOR CABLE AWAY FROM FLANGE TO PREVENT CHAFING.  RE:  MANUAL, CHAPTER 76, SUB-CHAPTER 10, ITEM NR T700A7610049000.
